# SDR O2GA2021101383901

- Difficulty date: October 7, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N839UP
- Make and model: Beech B300
- Aircraft serial: FL984
- Aircraft time: 4,858 hours, 4,121 cycles
- Engine: Pwa PT6A60A
- Engine time: 4,935 hours, 4,041 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 8061333
- Part serial: 14483792
- Condition: Inoperative
- Location: Right Engine
- Part time: 465 hours, 381 cycles
- Component: Starter Generat
- Component part number: 23085001
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E, O

## Discrepancy

DURING CRUISE FLIGHT THE RIGHT ENGINE ROLLED BACK UN-COMMANDED. RIGHT ENGINE FUEL FLOW DROPPED TO 90. FLIGHT CREW SHUTDOWN THE ENGINE, DECLARED AN EMERGENCY AND DIVERTED TO KGRR. SINGLE ENGINE LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE RIGHT ENGINE FUEL CONTROL UNIT AND STARTER GENERATOR. SUCCESSFUL GROUND RUNS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
